# SDR CA090622012

- Difficulty date: June 18, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 10,251 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166AG
- Condition: Cracked
- Location: Nr 2
- Part time: 430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, IT WAS DISCOVERED THAT NR 2 CYL HAD LOW COMPRESSION,  VALVE COVER WAS REMOVED AND IT APPEARED LEAK WAS COMING FROM EXHAUST VALVE SPRING.  CYL WAS REMOVED ALONG WITH VALVES, FURTHER INSP REVEALED THAT EXHAUST PORT HSG WAS CRACKED.  CYL ASSY WAS SCRAPED AND A NEW ASSY WAS INSTALLED WITH NO FURTHER INCIDENT.
